Preprint 20/1998

Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right hand side

Georg Dolzmann, Norbert Hungerbühler, and Stefan Müller

Contact the author: Please use for correspondence this email.
Submission date: 28. Jul. 1998
Pages: 31
published in: Journal für die reine und angewandte Mathematik, 520 (2000), p. 1-35 
DOI number (of the published article): 10.1515/crll.2000.022, 29/03/2000
Bibtex
Download full preprint: PDF (450 kB), PS ziped (212 kB)

Abstract:
We prove maximal regularity for vector valued solutions tex2html_wrap_inline29 of nonlinear elliptic system of n-Laplace type
alignat8
and we establish uniqueness of solutions under a few additional assumptions. In particular we prove that solutions of the system satisfy the following estimates
equation16
where the constants depend on tex2html_wrap_inline37, tex2html_wrap_inline39 and the measure tex2html_wrap_inline41 through its total variation. Our analysis includes unbounded domains.

18.07.2014, 01:40